I have an having extreme shortness of breath. It feels as if there is a band around my chest. I also start coughing up small gobs of blood. I break out in a rash and have horrible itching. My face and around all my joints is swollen like the moon. I am on this for a flare up of lupus. I have major imflammation in my blood. It caused fluid to build up around my left lung. When I take the meds, about a half an hour later is when I start feeling the band tightening around my chest. Could this be the prednisone?
Have you taken prednisone before?
You could possibly be allergic to prednisone.
See https://www.drugs.com/sfx/prednisone-side-effects.html - for a list of severe side effects of prednisone.
You should see your doctor as soon as you can.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 18 Mar 2011 • 1 answer
Systemic Lupus Erythematosus - Does anyone mind telling me how they were diagnosed. I just went for?
Posted 1 Oct 2011 • 5 answers
Posted 10 May 2012 • 1 answer
Posted 12 May 2013 • 6 answers